Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On analytic normal operators


Author: S. L. Jamison
Journal: Proc. Amer. Math. Soc. 5 (1954), 288-290
MSC: Primary 46.2X
DOI: https://doi.org/10.1090/S0002-9939-1954-0075572-1
MathSciNet review: 0075572
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] B. Fuglede, A commutativity theorem for normal operators, Proc. Nat. Acad. Sci. U.S.A. vol. 36 (1950) pp. 35-40. MR 0032944 (11:371c)
  • [2] P. R. Halmos, Commutativity and spectral properties of normal operators, Acta zeged, vol. 12 (1950) pp. 153-156. MR 0034516 (11:600b)
  • [3] S. L. Jamison, Perturbation of normal operators, Proc. Amer. Math. Soc. vol. 5 (1954) pp. 103-110. MR 0060743 (15:720c)
  • [4] B. v. Sz. Nagy, Spektraldarstellung linearer Transformationen des Hilbertschen Raumes, Berlin, 1942.
  • [5] M. H. Stone, Linear transformations in Hilbert space and their applications to analysis, Amer. Math. Soc. Colloquium Publications, vol. 15, 1932. MR 1451877 (99k:47001)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.2X

Retrieve articles in all journals with MSC: 46.2X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1954-0075572-1
Article copyright: © Copyright 1954 American Mathematical Society

American Mathematical Society